I assume you are getting the prednisone from a Dr... ask him which medicine because it really depends on what condition you are taking the prednisone for that would interfere with any migraine medicine. I don't think many of the over the counter ones get rid of migraines but I always found fiorinal (asp, butalbytal/caffeine) or fioricet (tyl, butal, caffeine) to do the trick if I caught it right when I felt the migraine coming on and more did not make it better but it was very effective for me and I don't know if it would interfere w/pred but I would ask your Dr. Sickmom - just the sound of that makes me want to help you - I was sick w/migraines for a couple years when my kids were young and you need to get some relief - hope this helps honey.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2010 • 1 answer
Posted 28 Jun 2010 • 2 answers
Posted 22 Feb 2011 • 3 answers
Has anyone on prednisone experienced migraine headaches; all the symptoms, dizziness, nausea, etc. ?
Posted 24 Jan 2014 • 1 answer
Posted 20 Feb 2014 • 1 answer